A generalized Tullock contest

Modak Chowdhury, Subhasish and Sheremeta, Roman M. (2011) A generalized Tullock contest. Public Choice, 147 (3). pp. 413-420. ISSN 0048-5829

[thumbnail of GeneralizedTullockContest]
PDF (GeneralizedTullockContest) - Accepted Version
Download (232kB) | Preview
Item Type: Article
Uncontrolled Keywords: rent-seeking,contest,spillover
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Julia Sheldrake
Date Deposited: 11 Jan 2011 16:36
Last Modified: 21 Nov 2022 10:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/19084
DOI: 10.1007/s11127-010-9636-3


Downloads per month over past year

Actions (login required)

View Item View Item